Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Experiencing body rashes, severe itching all over the body. Is this a sign of HIV virus or Cancer ?

Hello Doctor. For last 6-8 months i am experiencing, body rashes , severe itching all over the body, which includes Head, arms, thighs, lower back and sometimes bumps on the forehead . I sometimes get itching on the tip of the penis and around the testicles. Is this a sign of HIV virus or Cancer? I did take Claritin and Aerius medicines but after taking them i get relief for 10 days - but again the itching rashes starts 9-10 days after taking the medication . Lets say i take medice today, all rashes will come back after 10 days. Especially after taking shower it rashes the most. Please advise as ur help is very much appreciated. AAA
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
From the description i seems you are having chronic urticaria. In most of the cases no cause is seen but in few there could be association of autoimmune diseases, thyroid disorders, rheumatoid arthritis, diabetes with the same. Sometimes hot or cold weather, pressure, water, sunlight, sweating etc too can induce urticarial lesions. So basically a proper workup and clinical history is required for accurate diagnosis and treatment.
Just to allay your doubt its not HIV or cancer.
Hope that helped.
take care
Answered: Fri, 12 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor